# SDR SWAA2018010918901

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 61,542 hours, 35,947 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A48103
- Part serial: WN0018
- Condition: Arced
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW ARCED INFLIGHT.  R & R THE L2 WINDOW ASSEMBLY IAW MT.
